Alert archive / Ohio / River Flood Warnings in 2011
River Flood Warning 47, NWS Wilmington, OH
NWS Wilmington, OH issued this river flood warning at Apr 19, 2011, 7:22 PM EDT for Butler County, Montgomery County, Warren County, Ohio. It took effect at Apr 19, 2011, 8:00 PM EDT. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Apr 19, 2011, 7:22 PM EDT (23:22 UTC)
- In effect from
- Apr 19, 2011, 8:00 PM EDT
- Expired
- Apr 19, 2011, 10:30 PM EDT
- In force
- 3 hr
- Issued by
- NWS Wilmington, OH
- Flood severity
- Minor
Counties Butler County, OH, Montgomery County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 47 km from the middle of the area, began a volume at 23:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
513 WGUS41 KILN 192322 FLWILN BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE WILMINGTON OH 722 PM EDT TUE APR 19 2011 ...THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS... GREAT MIAMI RIVER BELOW MIAMISBURG PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER DEPTH MAY BE DEEPER THAN IT APPEARS. STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER ALL HAZARDS RADIO. && OHC017-113-165-201122- /O.NEW.KILN.FL.W.0047.110420T0000Z-110421T1800Z/ /MBGO1.1.ER.110420T0000Z.110421T0600Z.110421T1200Z.UU/ 722 PM EDT TUE APR 19 2011 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * FLOOD WARNING FOR THE GREAT MIAMI RIVER BELOW MIAMISBURG * UNTIL THURSDAY AFTERNOON. * AT 6 PM THE STAGE WAS 16.7 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17 FEET. * THE RIVER WILL RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 17.2 FEET BY EARLY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE THURSDAY MORNING. * AT STAGES NEAR 17.0 FEET, LOWLAND FLOODING OCCURS FROM SOUTH OF MIAMISBURG TO FRANKLIN...CARLISLE...TRENTON AND NEW MIAMI. WATER BEGINS TO SPILL ONTO LOW LYING ROADWAYS...MAINLY ALONG PORTIONS OF DAYTON OXFORD ROAD. $$
1 follow-up statement
777 WGUS41 KILN 200230 FLWILN BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE WILMINGTON OH 1030 PM EDT TUE APR 19 2011 ...FLOOD WARNING CANCELLED BELOW MIAMISBURG... OHC017-113-165-200300- /O.CAN.KILN.FL.W.0047.000000T0000Z-110420T0100Z/ /MBGO1.U.ER.110420T0100Z.000000T0000Z.110420T0130Z.UU/ 1030 PM EDT TUE APR 19 2011 * AT 9 PM THE STAGE WAS 15.7 FEET. * FLOOD STAGE IS 17 FEET. * THE RIVER WILL FALL SLOWLY OVERNIGHT. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this river flood warning went out at Apr 19, 7:18 PM EDT, 4 minutes earlier.
Area forecast discussion, Apr 19, 7:18 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
718 PM EDT TUE APR 19 2011
.SYNOPSIS...
A STRONG COLD FRONT WILL CROSS THE OHIO VALLEY LATE TONIGHT.
STRONG SOUTHERLY WINDS WILL PUMP IN SIGNIFICANT AMOUNTS OF
MOISTURE THAT WILL GET WRUNG OUT WITH THE FRONTAL PASSAGE. HIGH
PRESSURE AND DRIER AIR WILL PUSH INTO THE OHIO VALLY FROM THE
MIDWEST ON WEDNESDAY NIGHT AND THURSDAY.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
SCATTERED SHOWERS WITH LITTLE RAINFALL AND NO THUNDER ARE GOING TO
PERSIST THIS EVENING ALONG A SW-NE ORIENTED LINE RUNNING THROUGH
DAYTON. SOME CLEARING IS NOTED OVER KENTUCKY AND SHOULD CONTINUE
TO BE PULLED INTO SOUTHERN OHIO THIS EVENING.
SIGNIFICANTLY ADJUSTED TEMPERATURES UPWARDS EARLY THIS EVENING AND
HAD A MUCH SHARPER DROP IN SURFACE TEMPERATURES BEHIND THE COLD
FRONT EARLY TOMORROW. ATTM...THE WORST OF THE WEATHER AND SEVERE
POTENTIAL IS OCCURRING WITH THE SURFACE LOW NEAR ST LOUIS. THIS
LOW IS PROGGED TO CLIP OUR FAR NW CWA AFTER MIDNIGHT TONIGHT. WARM
SECTOR SHOWERS HAVE THE POTENTIAL FOR VERY HEAVY RAINFALL AND
DAMAGING WINDS...AND ISOLATED TORNADOS CANNOT BE RULED OUT. EXPECT
THE WORST STORMS TO OCCUR ABOUT 1.5-2.5 AFTER INITIAL DEVELOPMENT
AND BE WORST WITH RIGHT MOVING SUPERCELLS OF A HIGH PRECIPITATION
NATURE.
SOUTHERLY WINDS WILL INCREASE SIGNIFICANTLY THIS EVENING IN THE
WARM SECTOR. LLJET 40-50KT TOWARDS SUNSET WILL INCREASE TO 60-70KT
AND PROVIDE A WARM CONVEYOR BELT OF MOISTURE TO THE OHIO VALLEY.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/...
STORMS OVERNIGHT WILL TAP VERY STRONG DYNAMICS IN PLACE AND
SUPERCELL THUNDERSTORMS THAT BECOME RIGHT-TURNERS WILL BE THE
STORMS TO NOTE FOR POTENTIAL SEVERE/POSSIBLY TORNADIC POTENTIAL.
CONVECTIVE STORM MATRIX SHOWING INITIAL DEVELOPMENT INTO A CYCLONIC
SUPERCELL THAT DOES NOT PROMOTE NEW GROWTH ALONG GUST FRONT DUE TO
THE HIGHLY SHEARED ENVIRONMENT. CAPE VALUES OVER 1500 WILL OCCUR
IN THE WARM SECTOR AHEAD OF THE FRONTAL PASSAGE TONIGHT.
PRECIPITABLE WATER OVER 1.5 INCHES ARE NOTED DURING THE TIME OF
THE HEAVIEST RAINFALL SO STORMS THAT DO DEVELOP WILL BE HIGH
PRECIPITATION SUPERCELLS.
IN THE POST-FRONTAL ENVIRONMENT...HIGH PRESSURE WILL BUILD IN AND
STRATUS WILL LIKELY HANG TOUGH THROUGH THE DAY ON
WEDNESDAY. THIS AND THE COLD AIR BEING USHERED IN WILL HAVE A NON-
DIURNAL HIGH TEMPERATURE THAT OCCURS AROUND DAYBREAK AND FALLS
THROUGH THE COURSE OF THE DAY.
CLEARING TOMORROW NIGHT WILL PUSH MIN TEMPS INTO THE 30S. ANOTHER
WARM FRONT DEVELOPS THURSDAY NIGHT WITH PRECIPITATION EXPECTED TO
SPREAD FROM WEST TO EAST OVERNIGHT. MODELS ARE STILL IN FLUX AS TO
WHETHER THE FRONT WILL DEVELOP OVER SOUTHERN OR NORTHERN CWA BUT
THAT IS NEGLIGIBLE COMPARED TO THE POTENTIAL FOR MORE SIGNIFICANT
RAINFALL TO THE REGION FROM THERE INTO SATURDAY.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
HIGH PRESSURE WILL MOVE ACROSS THE REGION ON THURSDAY. UNSETTLED
WEATHER WILL RETURN ONCE AGAIN THURSDAY NIGHT AS A WARM FRONT
LIFTS ACROSS THE AREA...BRINGING AROUND OF SHOWERS AND
THUNDERSTORMS THROUGH FRIDAY MORNING. A LOW PRESSURE SYSTEM TO THE
NW OF THE AREA WILL BRING A COLD FRONT ALONG WITH ADDITIONAL
PRECIPITATION ACROSS THE OHIO VALLEY FRIDAY NIGHT.
BEYOND FRIDAY...MODELS ARE SHOWING DIFFERENCES IN THE STRENGTH OF
THE SUBTROPICAL RIDGE OVER THE SOUTHEASTERN US. THE GFS FAVORS A
SLIGHT WEAKER RIDGE WHICH WOULD KEEP THE FRONTAL BOUNDARY...AND
UNSETTLED WEATHER OVER KENTUCKY THIS WEEKEND. THE ECMWF FAVORS A
SLIGHT STRONGER SUBTROPICAL RIDGE WHICH WOULD DRAPE THE FRONTAL
BOUNDARY AND PRECIPITATION OVER CENTRAL OHIO. HAVE BLENDED THE TWO
SOLUTIONS INTO THE FORECAST WHILE AWAITING MORE CLARITY FROM THE
MODELS. BY MONDAY THE FRONTAL BOUNDARY LIFTS NORTHWARD WITH WARMER
TEMPERATURES FORECAST.
&&
.AVIATION /23Z TUESDAY THROUGH SUNDAY/...
LOW PRESSURE NEAR SAINT LOUIS THIS EVENING WILL CONTINUE TO DEEPEN
AS IT MOVES RAPIDLY NE TO A POSITION NEAR FORT WAYNE BY 06Z...CENTRAL
LAKE ERIE BY 12Z...THEN EASTERN ONTARIO BY 18Z. THIS LOW WILL BE
ASSOCIATED WITH A STRONG COLD FRONT THAT WILL CROSS THE TAF SITES
BETWEEN 12Z AND 15Z. AHEAD OF THE FRONT ITSELF...STRONG...MOIST
ASCENT IN THE LOW LEVELS...ALSO STRONGLY CONVERGENT...WILL COUPLE
WITH UPPER LEVEL ENERGY TO PRODUCE A LINE OF SHOWERS AND
THUNDERSTORMS. AM STILL EXPECTING SOME KIND OF SQUALL LINE TO RACE
ACROSS THE TAF SITES OUT AHEAD OF THE COLD FRONT...PASSING THROUGH
KCVG...KLUK...KDAY...KILN BETWEEN 06Z AND 08Z...AND KCMH...KLCK
BETWEEN 08Z AND 10Z. SEVERE THUNDERSTORM WINDS WILL BE
POSSIBLE...BUT WILL WAIT AND WATCH HOW THE CONVECTION DEVELOPS
BEFORE PUTTING IN ANY 50 KNOT GUSTS. MVFR/IFR CONDITIONS ARE
POSSIBLE WITH ANY THUNDERSTORM. ONCE THE MAIN CONVECTION GOES
BY...SOME LINGERING SHOWERS MAY OCCUR BEFORE COLD FRONTAL PASSAGE.
AFTER COLD FRONTAL PASSAGE...COLD AIR ADVECTION AND LOW LEVEL
MOISTURE WILL BRING MVFR CIGS TO THE REGION. WINDS WILL BE GUSTY
BEHIND THE FRONT FROM THE WEST/NORTHWEST...WITH GUSTINESS
DIMINISHING TOWARD 00Z THURSDAY. HIGH PRESSURE WILL EVENTUALLY
BUILD INTO THE AREA WEDNESDAY NIGHT...SCOURING OUT LOW LEVEL
CLOUDS.
OUTLOOK...UNSETTLED WEATHER EXPECTED FRIDAY THROUGH SUNDAY WITH
SHOWERS AND THUNDERSTORMS. MVFR/IFR CIGS/VSBYS POSSIBLE.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH FROM 11 PM EDT THIS EVENING THROUGH WEDNESDAY
MORNING FOR OHZ060>065-070>074-077>080-082.
KY...FLOOD WATCH FROM 11 PM EDT THIS EVENING THROUGH WEDNESDAY
MORNING FOR KYZ090>093.
IN...FLOOD WATCH FROM 11 PM EDT THIS EVENING THROUGH WEDNESDAY
MORNING FOR INZ050-058-059-066-073>075-080.
&&
SYNOPSIS...FRANKS
NEAR TERM...FRANKS
SHORT TERM...FRANKS
LONG TERM...LATTO
AVIATION...HICKMANHazardous weather outlook, Apr 19, 5:45 PM EDT, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 545 PM EDT TUE APR 19 2011 INZ050-058-059-066-073>075-080-KYZ090>093-OHZ060>065-070>074-077>080- 082-202145- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-GALLATIN-BOONE-KENTON-CAMPBELL-PREBLE-MONTGOMERY-GREENE- FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING- HAMILTON-CLERMONT-BROWN-HIGHLAND-PIKE- 545 PM EDT TUE APR 19 2011 ...FLOOD WATCH IN EFFECT FROM 11 PM EDT THIS EVENING THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. THE POTENTIAL EXISTS FOR A WELL ORGANIZED SQUALL LINE TO DEVELOP TO OUR WEST AND TRACK ACROSS THE AREA TONIGHT. THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING WINDS AND ISOLATED TORNADOES. IN ADDITION...HEAVY RAIN AND FLOODING WILL ALSO BE POSSIBLE WITH THE SQUALL LINE. CHECK THE LATEST FORECAST FOR UPDATED INFORMATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. THE SEVERE WEATHER AND FLOOD THREAT WILL CONTINUE EARLY WEDNESDAY AS THE COLD FRONT MOVES EAST. THE THREAT WILL DIMINISH BY WEDNESDAY AFTERNOON AS HIGH PRESSURE MOVES IN BEHIND THE FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT. KYZ089-094>100-OHZ026-034-035-042>046-051>056-081-088-202145- CARROLL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN- MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN- CLARK-MADISON-FRANKLIN OH-LICKING-ADAMS-SCIOTO- 545 PM EDT TUE APR 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. THE POTENTIAL EXISTS FOR A WELL ORGANIZED SQUALL LINE TO DEVELOP TO OUR WEST AND TRACK ACROSS THE AREA TONIGHT. THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING WINDS AND ISOLATED TORNADOES. HEAVY RAIN AND FLOODING WILL ALSO BE POSSIBLE WITH THE SQUALL LINE. CHECK THE LATEST FORECAST FOR UPDATED INFORMATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE SEVERE WEATHER AND FLOOD THREAT WILL CONTINUE EARLY WEDNESDAY AS THE COLD FRONT MOVES EAST. THE THREAT WILL DIMINISH BY WEDNESDAY AFTERNOON AS HIGH PRESSURE MOVES IN BEHIND THE FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT.
In the hours before
Local storm report, Apr 19, 4:29 PM EDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
429 PM EDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0419 PM FLOOD 1 NNW PLEASANTVILLE 39.83N 82.53W
04/19/2011 FAIRFIELD OH TRAINED SPOTTER
WATER COVERING RUFFNER RD
0421 PM HEAVY RAIN BEAVERCREEK 39.73N 84.06W
04/19/2011 M3.21 INCH GREENE OH TRAINED SPOTTER
RAINFALL TOTAL SINCE MIDNIGHT
0240 PM FLOOD 2 ENE LYNCHBURG 39.26N 83.75W
04/19/2011 HIGHLAND OH NEWSPAPER
TURTLE CREEK OUT OF BANKS AND COVERING SHARPSVILLE RD.
&&
SNYDERLocal storm report, Apr 19, 4:37 PM EDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
437 PM EDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HEAVY RAIN EATON 39.75N 84.63W
04/19/2011 M2.63 INCH PREBLE OH TRAINED SPOTTER
1.67 INCHES FELL AFTER 6 AM.
&&
JOHNFLocal storm report, Apr 19, 4:52 PM EDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
452 PM EDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM FLOOD 3 NNE NEW BURLINGTON 39.60N 83.95W
04/19/2011 GREENE OH NWS EMPLOYEE
CAESAR CREEK OUT OF ITS BANKS AND INNUNDATING BORDERING
FARMLAND.
&&
JOHNFLocal storm report, Apr 19, 5:13 PM EDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
513 PM EDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM HEAVY RAIN BROOKVILLE 39.84N 84.42W
04/19/2011 M2.35 INCH MONTGOMERY OH TRAINED SPOTTER
STORM TOTAL.
&&
SFHLocal storm report, Apr 19, 5:59 PM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
559 PM EDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 PM HEAVY RAIN SOUTH BLOOMFIELD 39.72N 82.99W
04/19/2011 M2.17 INCH PICKAWAY OH TRAINED SPOTTER
STORM TOTAL.
&&
SFHLocal storm report, Apr 19, 6:29 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
629 PM EDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM HEAVY RAIN CENTERVILLE 39.64N 84.14W
04/19/2011 M3.40 INCH MONTGOMERY OH TRAINED SPOTTER
STORM TOTAL SINCE LAST NIGHT.
&&
SFHThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 2:54 AM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Hamilton | 39 min |
| Apr 19, 3:32 AM EDT | Severe Thunderstorm Warning | ILN | Brown, Clinton, Highland | 23 min |
| Apr 19, 3:45 AM EDT | Special Weather Statement | ILN | Clermont, Hamilton | 60 min |
| Apr 19, 4:11 AM EDT | Special Weather Statement | ILN | Brown | 64 min |
| Apr 19, 4:20 AM EDT | Areal Flood Warning | ILN | Clermont, Hamilton | 7 hr |
| Apr 19, 4:46 AM EDT | Special Weather Statement | ILN | Highland | 59 min |
| Apr 19, 6:12 AM EDT | Areal Flood Warning | ILN | Hamilton | 3 hr |
| Apr 19, 7:12 AM EDT | Areal Flood Advisory | ILN | Butler, Clinton, Greene, Montgomery, Preble, Warren | 3 hr |
| Apr 19, 9:08 AM EDT | Flash Flood Warning | ILN | Clermont | 3 hr |
| Apr 19, 9:20 AM EDT | Special Weather Statement | ILN | Brown | 55 min |
| Apr 19, 9:27 AM EDT | Special Weather Statement | ILN | Highland | 63 min |
| Apr 19, 11:14 AM EDT | Special Weather Statement | ILN | Clinton, Warren | 61 min |
| Apr 19, 11:40 AM EDT | Areal Flood Warning | ILN | Brown, Butler, Clermont, Clinton, Hamilton, Highland and 1 more | 3 hr |
| Apr 19, 11:47 AM EDT | Special Weather Statement | ILN | Greene, Montgomery, Preble | 58 min |
| Apr 19, 11:50 AM EDT | Areal Flood Advisory | ILN | Pike, Ross | 3 hr |
| Apr 19, 12:01 PM EDT | Special Weather Statement | ILN | Darke | 44 min |
| Apr 19, 12:22 PM EDT | River Flood Warning | ILN | Clermont, Hamilton, Warren | 9 hr |
| Apr 19, 12:22 PM EDT | River Flood Warning | ILN | Clermont, Hamilton | 9 hr |
| Apr 19, 12:57 PM EDT | Areal Flood Advisory | ILN | Clark, Greene, Montgomery, Preble | 11 hr |
| Apr 19, 1:45 PM EDT | Special Weather Statement | ILN | Pickaway | 60 min |
| Apr 19, 2:14 PM EDT | Special Weather Statement | ILN | Fairfield | 31 min |
| Apr 19, 2:19 PM EDT | River Flood Warning | ILN | Hamilton | 5 days |
| Apr 19, 2:30 PM EDT | Areal Flood Advisory | ILN | Fairfield, Fayette, Franklin, Hocking, Licking, Madison and 2 more | 6 hr |
| Apr 19, 2:42 PM EDT | River Flood Advisory | ILN | Clermont, Hamilton | 49 hr |
| Apr 19, 3:36 PM EDT | River Flood Advisory | ILN | Hamilton | 28 hr |
| Apr 19, 3:54 PM EDT | Flood Watch | ILN | Brown, Butler, Clermont, Clinton, Fairfield, Fayette and 10 more | 17 hr |
| Apr 19, 4:11 PM EDT | River Flood Warning | ILN | Hocking | 48 hr |
| Apr 19, 5:51 PM EDT | Areal Flood Warning | ILN | Warren | 52 hr |
| Apr 19, 6:39 PM EDT | River Flood Warning | ILN | Pickaway | 9 days |
| Apr 19, 6:39 PM EDT | River Flood Warning | ILN | Pike, Scioto | 11 days |
| Apr 19, 6:57 PM EDT | River Flood Warning | ILN | Franklin, Madison, Pickaway | 10 hr |
| Apr 19, 7:20 PM EDT | River Flood Warning | ILN | Miami, Shelby | 2 hr |
Nearby
River Flood Warnings in Ohio, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.